Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Was on pill. Finally started my period which was irregular. What dose it indicate?

I got off the pill in November and finally started my period in late march, and was on it for almost 3 weeks. After noticing not bleeding anymore I thought I was off. A
Week later I would start bleeding after sex? And now noticing spotting brown blood. Not enough for a
Pad or tampon but enough to
Notice. I don't understand what's going on, If it's just hormones or what? it's really frustrating having a
Period all the time. Help? Thanks!
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
You have some sort of hormonal disturbance that leads to irregularities of the period, getting it late and when you get it it does not stop and sometimes you get it too frequent. Taking pills resolve the problem but it was hiding out the proper condition. You need to scan your uterus and ovaries and have some blood tests for your hormones
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor